Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Red itchy rash on neck, hot to touch, spreading, diabetes. OTC medication?

I have had a red, flat itchy rash on my neck for 3 days. I have not changed any part of my routine. The rash seems mildly hot to the touch and becomes very hot feeling in the shower. It seems to be spreading at a very slow pace (about 1 in higher up the neck and 1 in further across the neck since 3 days ago). It also is not symmetrical. I am a type 1 diabetic and am looking into any over the counter relief. Please advise. It seems to be almost blotchy looking
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  364
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
As you said that you are suffering from type 1 diabetes. Diabetics are more prone to fungal and bacterial infections. You may have developed dermatophytosis.
Usually the infections grow when your blood sugar is not under control. Keep track of that.
You can start plain antifungal cream (without steroid) and oral antihistaminics. If improvement is not seen or if it aggravates
then consult a dermatologist, because secondary bacterial infection may also take place with due course of time.
Dr. Ajit Singh Kulhari
MD - Skin & VD
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor